Treatment Of Diarrhea, Fever And Abdominal Pain In Children?
Hello, three days ago my child had diarrhea up to 4 times and then had a fever, I gave him a fever-lowering medication, but in the morning I went to the pharmacy at the pharmacy at the syrup diarrhea medicine and coyrimoxazole stomach ache, now I have no diarrhea but I still have a stomachache. , later the pain disappears again. Then my child is a bit fussy and doesn’t want to eat, oh yeah my child is 3 years and 4 months old, I’m worried that if I complain of an upset stomach, then, he had a chapter, the texture is already solid, so I just stop taking the medicine ??
Hello Imhi Thank you for asking, HealthReplies.com
Diarrhea is a change in consistency in bowel movements that becomes more fluid which occurs in the normal frequency increase more than three times a day. Diarrhea can occur due to several causes, such as infection with viruses, bacteria or parasites. Because it is often also accompanied by fever.
In principle, the person who is concerned about when the child has diarrhea is rehydration and make sure the fluid intake in the child is sufficient and the child is not dehydrated. If the intake of a child's liquid is good, diarrhea does not include dehydration. This condition will improve by itself, especially if the diarrhea is caused by a virus. Signs of dehydration that can be found in young children:
Children become more thirsty than usual Children become fussy BAK children become fewer or less decreased Decreased awareness Dry mouth The child's eyes become more sunken Child's skin turgor returns slowly or the skin pinches back to the child returns slowly If found signs of dehydration tersebit should immediately see a doctor at the nearest emergency room. Because some cases of diarrhea require prompt treatment and if dehydration is not treated it can cause fatal complications.
In addition to signs of dehydration you also pay attention to the following symptoms:
The child has diarrhea accompanied by vomiting. The child looks lethargic, weak Black, white, or red stools because it contains blood, lend Abdominal pain Fever or body temperature above 38 degrees Celsius There are signs of dehydration If you find these signs, you should consult with a pediatrician doctor at the nearest health facility. Therefore you should consult the condition of your child's complaints to the doctor, the doctor needs to do a physical examination directly, and may conduct a supporting examination if needed to determine the cause of diarrhea, fever and abdominal pain. It is better to avoid using drugs for children without doctor's advice. Because the drugs used for children and adults can be different as well as the dosage and method of drug use also needs to be adjusted based on the child's weight.
More articles about: Choosing the Right Diarrhea Medication for Children
That's all the answers from us, hopefully it's useful